MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. TRANSITION; TRANSITION 8.5MM MIS HA POLYAXIAL PEDICLE SCREW, 40MM

GLOBUS MEDICAL, INC. TRANSITION; TRANSITION 8.5MM MIS HA POLYAXIAL PEDICLE SCREW, 40MM
Model Number 152.784S
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The description of the event states that haloing was observed around the transition screw.Haloing is an indication of screw movement post-operatively, suggesting that fixation was compromised at this level.It's possible that this could have been caused by excessive stress, improper screw sizing, poor bone purchase, or pseudoarthrosis at that level.The screw was not returned for evaluation and the radiographic images were not available.The exact cause of the reported issue cannot be determined.
 
Event or Problem Description
It was reported that post-operative imaging found the ha screws placed at l4-5 were solid; however, haloing around the s1 ha screw indicated the screw was mobile.A revision surgery was performed to remove the loosened screw.

Brand Name
TRANSITION
Common Device Name
TRANSITION 8.5MM MIS HA POLYAXIAL PEDICLE SCREW, 40MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18826845
Report Number3004142400-2018-00051
Device Sequence Number7934899
Product Code NQP
UDI-Device Identifier00849044084412
UDI-Public00849044084412
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K073439
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number152.784S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown